- Strong pain relief without prescription - Paracetamol & Codeine
Paracodol is a combination of codeine, one of the strongest painkillers available without prescription, and paracetamol which relieves pain and reduces fever. Paracodol Capsules provide strong, fast acting relief from headaches (including tension headache and migraine); cold and flu symptoms including raised temperature and sore throats; muscular and rheumatic pain; back pain (including sciatica), neuralgia, period pain and dental pain.
Adults and children over 12 years.
1-2 capsules, repeated if necessary every 4-6 hours with a maximum of 8 capsules a day.
Not recommended for children under 12 years.
Drug Interaction Precautions :
Before taking Paracodol tell your doctor or pharmacist if:-
- You are taking prescription medicines or medicines containing paracetamol or codeine.
- You are or may be pregnant or think you may be pregnant
- You are sensitive to any of the ingredients
- You have a liver condition
If symptoms persist for more than 3 days consult your doctor
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Side effects are rare at recommended doses, but occasionally Paracodol can cause constipation. Any other unusual effects should be reported to your pharmacist. For professional advice on medicines, consult your pharmacist.
Keep all medicines out of reach of children.
Each capsule contains :
Active ingredients : Paracetamol 500mg and Codeine Phosphate 8mg.